# SDR ASAA2014111209650

- Difficulty date: November 12, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 871 hours, 260 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START WITH FAULT LIGHT ON.  ACFT GROUNDED.
